# SDR ASAA2016102318464

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,213 hours, 11,665 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL, RT PACK LIGHT ILLUMINATED.   LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.   THE NR 2 ZONE CONT LOGGED 'RAM AIR ACT' FAULT, FAULT CLEARED & CHECKED NORMAL IAW AMM 21-61-00,  GROUND VERIFICATION SUCCESSFUL.
